# SDR USAA2013092300012

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 75,946 hours, 34,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3925
- Condition: Inoperative
- Location: Emergency Light
- Part time: 42,350 hours, 17,493 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY POWER SUPPLY UNIT INTERIOR LIGHT FAULT.  R & R CABIN EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38-401.
